# SDR SWAA2015101544914

- Difficulty date: September 16, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9923453
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 695, LONGERON 30.  R & R FORMER IAW DWG.
